Weighted integral inequalities of Ostrowski, Čebyšev and Lupaş type with applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Weighted integral inequalities of Ostrowski, Čebyšev and Lupaş type with applications. Bulletin of the Australian Mathematical Society, 98 (3). pp. 439-447. ISSN 0004-9727

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37897
DOI https://doi.org/10.1017/S0004972718000801
Official URL https://www.cambridge.org/core/journals/bulletin-o...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Ostrowski's inequality; Čebyšev inequality; Lupaş inequality; probability density functions
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login